# SDR OG52002F00000

- Difficulty date: December 27, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N67ND
- Make and model: Bbavia 8KCAB
- Aircraft serial: 66792
- Engine: Lyc AEIO360H1A
- Propeller: Hartzl HCC2YR4
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Condition: Cracked
- Location: Prop Pitch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PITCH CYLINDER OF THE PROPELLER ASSEMBLY, WAS FOUND TO BE CRACKED ON THE FORWARD END.  THE CRACK EXTENDED FROM BOTH SIDES OF THE LOW PITCH STOP NUT OUT BOARD.
